# SDR JJBA2021090830024

- Difficulty date: August 30, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 38,380 hours, 25,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 59 S20l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE IV UNDER FLOOR, FRAME 59 CORRODED. CENTER FUSE IV UNDERFLOOR FR59 HAS EXFOLIATED CORROSION AND IS OUT OF LIMITS. PERFORMED CUT OUT FRAME SECTION BTW STR 20L-20R FRABRICATED U FRAME SECTION FROM 7075-0 0.032" AND FABRICATED QTY 2 FRAME SPLICE REPAIR FROM 7075-0 0.040". CENTER FUSE FR59 REPAIRED WITH SPLICE.
